Volume 20, Issue 6
Nonlinear Stability of Natural Runge-Kutta Methods for Neutral Delay Differential Equations

Cheng Jian Zhang

DOI:

J. Comp. Math., 20 (2002), pp. 583-590

Published online: 2002-12

Preview Full PDF 115 1050
Export citation
  • Abstract

This paper first presents the stability analysis of theoretical solutions for a class of nonlinear neutral delay-differential equations (NDDEs). Then the numerical analogous results, of the natural Runge-Kutta (NRK) methods for the same class of nonliner NDDEs, are given. In particular, it is shown thar the (k,l)-algebraic stability of a RK method for ODEs implies the generalized asymptotic stability and the global stability of the induced NRK method.

  • Keywords

Nonlinear stability Neutral delay differential equations Natural Runge-Kutta methods

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-583, author = {}, title = {Nonlinear Stability of Natural Runge-Kutta Methods for Neutral Delay Differential Equations}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {6}, pages = {583--590}, abstract = { This paper first presents the stability analysis of theoretical solutions for a class of nonlinear neutral delay-differential equations (NDDEs). Then the numerical analogous results, of the natural Runge-Kutta (NRK) methods for the same class of nonliner NDDEs, are given. In particular, it is shown thar the (k,l)-algebraic stability of a RK method for ODEs implies the generalized asymptotic stability and the global stability of the induced NRK method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8943.html} }
TY - JOUR T1 - Nonlinear Stability of Natural Runge-Kutta Methods for Neutral Delay Differential Equations JO - Journal of Computational Mathematics VL - 6 SP - 583 EP - 590 PY - 2002 DA - 2002/12 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8943.html KW - Nonlinear stability KW - Neutral delay differential equations KW - Natural Runge-Kutta methods AB - This paper first presents the stability analysis of theoretical solutions for a class of nonlinear neutral delay-differential equations (NDDEs). Then the numerical analogous results, of the natural Runge-Kutta (NRK) methods for the same class of nonliner NDDEs, are given. In particular, it is shown thar the (k,l)-algebraic stability of a RK method for ODEs implies the generalized asymptotic stability and the global stability of the induced NRK method.
Cheng Jian Zhang. (1970). Nonlinear Stability of Natural Runge-Kutta Methods for Neutral Delay Differential Equations. Journal of Computational Mathematics. 20 (6). 583-590. doi:
Copy to clipboard
The citation has been copied to your clipboard